# SDR 97ZZZM847

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2722 · Rudder Actuator
- Part: Bolt
- Condition: Damaged
- Location: Rudder Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP RUDDER ACTUATOR AFT BOLT WAS SCRAPPED BY INSPECTED DEPT DUE TO THREAD DAMAGE.  INSTALLED A NEW BOLT IN TOP RUDDER ACTUATOR AFT POSITION.
